# SDR SWAA2015090243456

- Difficulty date: August 1, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 63,336 hours, 50,627 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lug
- Part number: 6937842
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 FLAP TRACK AFT ATTACHMENT FITTING, LUG CORRODED.  REPAIRED LUG IAW CMM.
